# SDR 99ZZZX949

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206JK
- Make and model: Cessna U206G
- Aircraft serial: U20606367
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 1200406Y76
- Condition: Chafed
- Location: Fuel System
- Part time: 3,574 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HOUR INSPECTION FOUND RT AILERON CABLE RUBBED THROUGH FORWARD FUEL LINE INSIDE CABIN (UPPER RT SIDE WHERE FUEL LINE ENTERS CABIN BY WINDSHIELD.)  INSTALLED NEW PART, ADJUSTED AWAY FROM CABLE WHEN CONNECTED TO TANK.
